On D.C. mappings and differences of convex operators
Acta Universitatis Carolinae. Mathematica et Physica, Tome 42 (2001) no. 2, pp. 89-97
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_2001_42_2_a11,
author = {Vesel\'y, Libor and Zaj{\'\i}\v{c}ek, Lud\v{e}k},
title = {On {D.C.} mappings and differences of convex operators},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {89--97},
year = {2001},
volume = {42},
number = {2},
mrnumber = {1900395},
zbl = {1129.46311},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_2001_42_2_a11/}
}
TY - JOUR AU - Veselý, Libor AU - Zajíček, Luděk TI - On D.C. mappings and differences of convex operators JO - Acta Universitatis Carolinae. Mathematica et Physica PY - 2001 SP - 89 EP - 97 VL - 42 IS - 2 UR - http://geodesic.mathdoc.fr/item/AUCMP_2001_42_2_a11/ LA - en ID - AUCMP_2001_42_2_a11 ER -
Veselý, Libor; Zajíček, Luděk. On D.C. mappings and differences of convex operators. Acta Universitatis Carolinae. Mathematica et Physica, Tome 42 (2001) no. 2, pp. 89-97. http://geodesic.mathdoc.fr/item/AUCMP_2001_42_2_a11/